# SDR AALA201708249014

- Difficulty date: August 23, 2017
- Submitted: August 27, 2017
- Operation: Air carrier
- Aircraft: N306NY
- Make and model: Boeing 737823
- Aircraft serial: 33343
- Aircraft time: 2,366 hours, 917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT AT THE LOWER R1 DOOR HAS A DETACHED LENS COVER.  REPLACED LIGHT ASSEMBLY PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
